BibTeX record journals/jct/GeelenGRSV09

download as .bib file

@article{DBLP:journals/jct/GeelenGRSV09,
  author    = {Jim Geelen and
               Bert Gerards and
               Bruce A. Reed and
               Paul D. Seymour and
               Adrian Vetta},
  title     = {On the odd-minor variant of Hadwiger's conjecture},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {99},
  number    = {1},
  pages     = {20--29},
  year      = {2009},
  url       = {https://doi.org/10.1016/j.jctb.2008.03.006},
  doi       = {10.1016/j.jctb.2008.03.006},
  timestamp = {Tue, 16 Feb 2021 14:05:55 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/GeelenGRSV09.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics